FLUCTUATIONS OF A SPHERICAL GRAVITATIONAL IMPULSIVE WAVE


HORTACSU M.

JOURNAL OF MATHEMATICAL PHYSICS, vol.34, no.2, pp.690-699, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 2
  • Publication Date: 1993
  • Doi Number: 10.1063/1.530400
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.690-699

Abstract

It is shown that quantum fluctuations, in particular vacuum polarization, vanish in the background of a spherical impulsive wave solution of the Einstein field equations, recently found by Nutku and Penrose. The calculation is done in first-order perturbation theory but arguments are given why it should persist to all orders.